# SDR REXA2021122001176

- Difficulty date: December 7, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N601LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15145
- Aircraft time: 31,659 hours, 21,188 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH6703138314
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 21R CORRODED AT MULTIPLE FASTENER LOCATION BETWEEN FS340 TO FS348. 	C/A: REMOVED AND REPLACED STRINGER 21R BETWEEN FS340 AND FS348 IAW CRJ 900 SRM 53-00-03-995-806, 53-00-03-201-001-001-A02, 51-42-06-001-001-A01 & 51-42-21-001-001-A01.
